Includes interactions, side effects, and indications for paracetamol. A popular over-the-counter pain reliever and fever reducer is paracetamol (acetaminophen).
Updated: May 1, 2015
Adults and children over 12 years old: 0.5-1 gm four times per day. Adults and children (aged 12 years and over): Take 1 to 2 Tablets every four to six hours as needed. Adults: 4–8 teaspoons, three–four times per day. 6–12 year olds: 1/2–1 tablet, 3–4 times per day. Children (7 to 11 years old): As needed, take a 1–2 tablet every four to six hours. Children aged 1 to 5: 125–250 mg four times per day. 250–500 mg four times a day for kids aged 6 to 12. Do not take more than five doses per day for a total of five days. Take no more than four caplets in a day. Take no more than eight caplets in a 24-hour period. Extended Release Tablet: Adults & Children over 12 years: Two tablets, swallowed whole, every 6 to 8 hours (maximum of 6 tablets in any 24 hours).The tablet must not be crushed. Avoid exceeding the dose of 2.6 g/day for long-term treatment. It is a fast acting and safe analgesic with marked antipyretic property. Patients who, for whatever reason, cannot tolerate aspirin or other analgesics should particularly benefit from it. Not recommended in children under 7 years. Children under 3 months: 0.5 ml (40 mg), children between 4 and 11 months: 1.0 ml (80 mg), and children between 7 and 2 years: 1.5 ml (120 mg). Tablets of paracetamol made with actizorb technology dissolve up to five times more quickly than regular paracetamol tablets. Children aged 3 to 12 months: 60 to 120 mg, four times daily. Syrup/Suspension: Children under 3 months: 10 mg/kg body weight (reduce to 5 mg/kg if jaundiced) 3 to 4 times daily. 3 months to below 1 year: ½ to 1 teaspoonful 3 to 4 times daily. 1-5 years: 1 -2 teaspoonful 3 to 4 times daily. 6-12 years: 2-A teaspoonful 3 to 4 times daily. Tablet: Adults: 1–2 tablets every 4–6 hours, up to a daily maximum of 4 gm (8 tablets).
Do not use extra medicine to make up for a missed dose. Skip the missed dose and take your next dose as directed if it is almost time for your regularly scheduled dose. If you regularly take the medication, use the missed dose as soon as you are aware of it. You might not be on a dosing schedule because paracetamol is frequently taken only when necessary.
Upper stomach pain, dark urine, and a yellowing of the skin or the whites of the eyes are some of the later symptoms that you might experience. If you believe you may have taken too much of this medication, seek emergency medical attention. The first signs of an paracetamol overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness.
Keep dry and away from heat and light. Place away from children's reach.
Pancreatitis, skin rashes, and other allergic reactions occur occasionally. Although haematological reactions like thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported, paracetamol side effects are typically mild.
Never begin a new medication without first consulting your physician. Drug interactions with paracetamol (detailed information) Inform your doctor of all prescription, over-the-counter, and herbal products, as well as vitamins, minerals, and medications from other physicians that you are taking. Other medications and paracetamol might have interactions.
For patients taking other liver-damaging medications, paracetamol should be administered with caution. Paracetamol should be given with caution to patients with impaired kidney or liver function.
What is Aceclofenac and Paracetamol used for?
For relieving pain, inflammation and swelling in various forms of arthritis. It is also useful in gynaecological pain, dental pain, low backache, pain and swelling in the ear, nose and throat.
What is Chlorzoxazone tablets used for?
Chlorzoxazone is used to relax certain muscles in your body and relieve the discomfort caused by acute (short-term), painful muscle or bone conditions. However, this medicine does not take the place of rest, exercise, physical therapy, or other treatments that your doctor may recommend for your medical condition.
What is paracetamol tablet used for?
Paracetamol is a common painkiller used to treat aches and pain. It can also be used to reduce a high temperature. It's available combined with other painkillers and anti-sickness medicines. It's also an ingredient in a wide range of cold and flu remedies.
What does APAP mean in medication?
It may even be used to describe the treatment therapy you've been prescribed. But what does it mean? An abbreviation of automatic positive airway pressure, APAP is one of the three main forms of positive airway pressure, or PAP therapy.
Does Sinutab have paracetamol?
Sinutab relieves the symptoms of colds and flus including aches, pains, fever, nasal and sinus congestion. The tablets contain paracetamol, an analgesic and antipyretic to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses.
|Target Point||Shipping Method||Tracking||Delivery Time||Price|
|Not trackable||14-21 business days||USD 20.00 per order|
|Trackable, where available||5-9 business days||USD 30.00 per order|
Delivery time is:
no signature is required on delivery.
EMS - 5-9 business days, prices - USD 30.00, signature is required on delivery.
Your order will be packed safe and secure and dispatched within 24 hours.
This is exactly how your parcel will look like (pictures of a real shipping item). It has a look of a regular private letter and does not disclose its contents. Size - 9.4x4.3x0.3 inches (24x11x0.7cm).